RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 4, Pages 31–44 (Mi faa610)  

This article is cited in 2 scientific papers (total in 2 papers)

Point Spectrum on a Continuous Spectrum for Weakly Perturbed Stark Type Operators

S. N. Naboko, A. B. Pushnitskii

Saint-Petersburg State University

Full text: PDF file (1304 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:4, 248–257

Bibliographic databases:

UDC: 517.948
Received: 14.01.1994

Citation: S. N. Naboko, A. B. Pushnitskii, “Point Spectrum on a Continuous Spectrum for Weakly Perturbed Stark Type Operators”, Funktsional. Anal. i Prilozhen., 29:4 (1995), 31–44; Funct. Anal. Appl., 29:4 (1995), 248–257

Citation in format AMSBIB
\Bibitem{NabPus95}
\by S.~N.~Naboko, A.~B.~Pushnitskii
\paper Point Spectrum on a Continuous Spectrum for Weakly Perturbed Stark Type Operators
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 4
\pages 31--44
\mathnet{http://mi.mathnet.ru/faa610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375539}
\zmath{https://zbmath.org/?q=an:0871.47035}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 4
\pages 248--257
\crossref{https://doi.org/10.1007/BF01077472}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UM43700003}


Linking options:
  • http://mi.mathnet.ru/eng/faa610
  • http://mi.mathnet.ru/eng/faa/v29/i4/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Enciso, D. Peralta-Salas, “Classical and quantum integrability of Hamiltonians without scattering states”, Theoret. and Math. Phys., 148:2 (2006), 1086–1099  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. A. Pozharskii, “Absolutely continuous spectrum of Stark type operators”, St. Petersburg Math. J., 20:3 (2009), 473–492  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:195
    Full text:69
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019